# SDR REXA200900145

- Difficulty date: January 4, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 17,676 hours, 15,382 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE NOSE WHEEL STEERING DISCONNECTED AND THE AIRCRAFT BEGAN TO DRIFT AWAY FROM CENTERLINE.  AFTER APPLYING BRAKES THE AIRCRAFT CAME TO A COMPLETE STOP ON THE RUNWAY WITHOUT INCIDENT.  RAMP CREW TOWED THE AIRCRAFT FROM THE RUNWAY TO THE GATE.  MTX PERFORMED ADJ OF LT AND RT FEEDBACK RV DT'S IAW CRJ AMM 32-51-20, OPS CHECK OF NOSE WHEEL STEERING NORMAL IAW CRJ AM M 32-51-00.
